I used Victoza and Metformin 6 years ago and I was fine. I lost lots of weight and my A1C went down under 6. Woohoo. Now, I’ve gone back to Victoza having stopped it after two years and taking only Metformin. Now my mood has been affected by the dosage I’ve worked up to (1.2) over the last two months. I had tried Ozempic a month early but had even more severe mood changes so stopped it. I’m wondering if this is something that will go away eventually? Has anybody had this reaction? I’m also on Effexor, Crestor and take .5 of klonopin each night for sleep. My children have chronic illness and it’s been very stressful. Thanks for any thoughts☺️
Hi Kate, I have T1, but also started using metformin last year (in addition to insulin pump). I have not noticed any mood changes.
What changes about your mood? Anxiety, sadness, tired etc?
I’m so sorry you have to deal with T1:(. In answer to your question, my mood flattens effectively. I feel joyless. With the Ozempic it was even worse — I felt nothing. I’m a pretty joyful person normally and I get sad too — full spectrum of feelings etc. But the 1.6 dose of Victoza left me with little appetite but that flattened sense of no hope and no possibility of reaching for it even. It’s hard to describe but I’m generally a pretty happy person so I know when the difference between having a not so great day or week vs just being flattened emotionally. The doc has decided to take me off of it and rethink any drug interactions so we’ll see. Thanks for your interest.